# SDR DXTA2009020303483

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,140 hours, 1,666 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SELECTED LANDING GEAR DOWN.  GOT GEAR DOWN INDICATION ON NOSE AND RT MAIN.  UNLOCK LIGHT ILLUMINATED LT MAIN LIGHT DID NOT ILLUMINATE.
